MAUDE Adverse Event Report: NSK NAKANISHI INC FORZA F5 1:5 ATTACHMENT OPTIC; HANDPIECE

NSK NAKANISHI INC FORZA F5 1:5 ATTACHMENT OPTIC; HANDPIECE
Model Number 5021285U0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The dentist was performing a composite filling on teeth #4 and #31.The patient was burned on the inside right cheek.The burn was the size of a quarter.There was no follow-up treatment.
 
Event or Problem Description

Brand Name
FORZA F5 1:5 ATTACHMENT OPTIC
Common Device Name
HANDPIECE
Manufacturer (Section D)
NSK NAKANISHI INC
700 shimohinata kanuma tochigi
322-8 666
JA  322-8666
MDR Report Key16520439
Report Number1032227-2023-00002
Device Sequence Number19456154
Product Code EGS
UDI-Device Identifier00887919660040
UDI-Public(01)00887919660040
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
Report Date (Section F) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5021285U0
Device Catalogue Number5021285U0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2023
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/01/2023
Event Location Other
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date03/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale
Patient Weight79 KG
Date Report Sent to FDA03/13/2023